Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Disjoint and simultaneous hypercyclic Rolewicz-type operators

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.50, no.6, pp.1609-1619, 2021 (Peer-Reviewed Journal)


ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol.30, pp.670-692, 2015 (Peer-Reviewed Journal) identifier identifier

Eigenvalues of two parameter polynomial operator pencils of waveguide type

INTEGRAL EQUATIONS AND OPERATOR THEORY, vol.56, no.3, pp.381-400, 2006 (Peer-Reviewed Journal) identifier identifier

A note on Riesz bases of eigenvectors for a class of nonanalytic operator functions

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.36, no.2, pp.487-496, 2006 (Peer-Reviewed Journal) identifier identifier

Articles Published in Other Journals

The Numerical Range of a Class of Self-adjoint Operator Functions

RECENT ADVANCES IN MATRIX AND OPERATOR THEORY, vol.179, pp.145-155, 2008 (Peer-Reviewed Journal) identifier

Refereed Congress / Symposium Publications in Proceedings

The Numerical Range of a Class of Self adjoint Operator Functions

IWOTA 2005, Basel, Switzerland, 24 - 27 June 2005, vol.179, pp.145-155

Analitik Fonksiyonların Bazı Sınır Özellikleri Hakkında

9. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 2 - 06 September 1996